# SDR ASAA2023052843385

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 6,055 hours, 1,716 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON FIRST START ATTEMPT ON TAXI IN, WAITED 5 MINUTES, FAULT CLEARED, SUCCESSFUL START ON ATTEMPT #2. GROUNDED - YES. PERFORMED TROUBLESHOOTING & FOUND MAINTENANCE MESSAGE 49-41012 NO APU ROTATION SHUTDOWN & 49-41254 START CONVERTER UNIT SHOWS START SYSTEM INOP. PERFORMED B737-9 IFIM TASK 49-40-00-810-805 STEPS 1 & 2. MESSAGES SHOW AS NOT ACTIVE & NO PREVIOUS HISTORY ON A/C. COMPLETED APU START WITH NO FAULTS NOTED NOTED. FAULTS ARE INTERMITTENT.
